Title of article
Gaussian-logarithmic distribution of relaxation times in relaxor materials
Author/Authors
R. Skulski، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1999
Pages
6
From page
361
To page
366
Abstract
It is shown that the Gaussian-logarithmic distribution of relaxation times and its broadening in low temperatures can lead to Vogel–Fulcher relation for frequency of maximum of dielectric permittivity though the temperature dependency of mean relaxation time is of Arrhenius type.
Journal title
Physica A Statistical Mechanics and its Applications
Serial Year
1999
Journal title
Physica A Statistical Mechanics and its Applications
Record number
866253
Link To Document